# SDR SCNA99610

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT AT STATION 791 FLOOR SUPPORT LBL WAS FOUND CORRODED.  REMOVED FLOOR SUPPORT IAW DC10 SRM 513501 VOL 2.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC10 SRM 530001 VOL 1.  MATERIAL ID FOR FABRICATION OF NEW SUPPORT IAW DC10 SRM 531301 VOL 3.  FABBED AND INSTALLED NEW SUPPORT IAW DC10 SRM 513501 VOL 2..
